×

Found 2,731 Documents (Results 1–100)

100
MathJax

On the norms of Boman-Shapiro difference operators. (English. Russian original) Zbl 1482.41004

Proc. Steklov Inst. Math. 315, Suppl. 1, S55-S66 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 64-75 (2020).
MSC:  41A17 41A44 47B39
PDF BibTeX XML Cite
Full Text: DOI

Sampling by averages and average splines on Dirichlet spaces and on combinatorial graphs. (English) Zbl 1481.94074

Hirn, Matthew (ed.) et al., Excursions in harmonic analysis, Volume 6. In honor of John Benedetto’s 80th birthday. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 243-268 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Refinement of relations between mixed moduli of smoothness in the metrics of \(L_p\) and \(L_\infty \). (English. Russian original) Zbl 07431855

Math. Notes 110, No. 3, 347-362 (2021); translation from Mat. Zametki 110, No. 3, 368-385 (2021).
MSC:  46E30 41A17 26A33
PDF BibTeX XML Cite
Full Text: DOI

Approximation characteristics of the Nikol’sky-Besov-type classes of periodic single- and multivariable functions in the \(B_{1,1}\) space. (English. Ukrainian original) Zbl 07427292

J. Math. Sci., New York 259, No. 1, 75-87 (2021) and Ukr. Mat. Visn. 18, No. 3, 389-405 (2021).
MSC:  41A17 42A10 42B15
PDF BibTeX XML Cite
Full Text: DOI

Hardy-Littlewood and Ulyanov inequalities. (English) Zbl 07403469

Memoirs of the American Mathematical Society 1325. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4758-8/pbk; 978-1-4704-6628-2/ebook). viii, 118 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sharp inequalities between the best root-mean-square approximations of analytic functions in the disk and some smoothness characteristics in the Bergman space. (English. Russian original) Zbl 1477.41006

Math. Notes 110, No. 2, 248-260 (2021); translation from Mat. Zametki 110, No. 2, 266-281 (2021).
MSC:  41A17 30E10 41A25
PDF BibTeX XML Cite
Full Text: DOI

Sharp inequalities of Jackson-Stechkin type and widths of classes of functions in \(L_2\). (Russian. English translation) Zbl 1474.42012

Ufim. Mat. Zh. 13, No. 1, 56-68 (2021); translation in Ufa Math. J. 13, No. 1, 56-67 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

Sharp estimates for mean square approximations of classes of periodic convolutions by spaces of shifts. (English. Russian original) Zbl 1464.41003

St. Petersbg. Math. J. 32, No. 2, 349-369 (2021); translation from Algebra Anal. 32, No. 2, 201-228 (2020).
MSC:  41A17
PDF BibTeX XML Cite
Full Text: DOI

Classes of convolutions with a singular family of kernels: sharp constants for approximation by spaces of shifts. (English. Russian original) Zbl 1462.41005

St. Petersbg. Math. J. 32, No. 2, 233-260 (2021); translation from Algebra Anal. 32, No. 2, 45-84 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software